# SDR GLBA20060975

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 23,219 hours, 28,434 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Bs 298-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SHIM CRACKED AT RT FS 298 TO FS 300 APPROXIMATELY 8.5 INCHES AFT OF WING SPAR. CRACK LENGTH APPROXIMATELY 1.7500 INCHES. MAINTENANCE INSTALLED PRESSURIZED COVER PATCH AT AFFECTED AREA IAW SRM 51-70. RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1.
